

## 1 March 2021

Dear families

## Suggested Timetable for families with difficulties accessing MS Teams / Tapestry

As communicated in the Remote Learning Update 4 letter, please follow the below timetable and links to access remote learning from Monday 1<sup>st</sup> – Friday 5<sup>th</sup> March 2021 if your child is finding difficulty accessing MS Teams / Tapestry or you have requested a device and are waiting for an invitation to collect it from the academy.

Please also be reminded of the remote learning tasks which are in addition to the below timetable, provided via Purple Mash (<u>https://www.purplemash.com/sch/dixonsmusicprimary</u>). These are set by the class teacher for your child to complete daily. The class teacher will endeavour to provide feedback via the platform. Please email your child's class email address (durham@dixonsmp.com) if your child requires a reminder for the login credentials.

Time	Duration	Subject
9:00am	Up to 45	Maths: You will continue learning about fractions. You will also practice your timetables on
	minutes	TTRS: https://play.ttrockstars.com/auth/school/student/2880
		Monday 1 <sup>st</sup> March:
		Using mixed numbers
		Tuesday 2 <sup>nd</sup> March:
		Using improper fractions
		Wednesday 3 <sup>rd</sup> March:
		Converting mixed numbers into improper fractions
		Thursday 4 <sup>th</sup> March:
		Adding fractions (up to one whole)
		Friday 5 <sup>th</sup> March:
		Subtracting fractions
9:45am	15 minutes	Break
10:00am	Up to 45	English Grammar / Writing: You will continue learning about non-fiction writing by
	minutes	exploring Angler Fish.
		Monday 1 <sup>st</sup> March:
		To learn about the Anglerfish and their appearance
		Tuesday 2 <sup>nd</sup> March:
		To practise and apply knowledge of suffixes: Past and present tense, including a test
		Wednesday 3 <sup>rd</sup> March:
		To practise using formal conjunctions
		Thursday 4 <sup>th</sup> March:
		To write the opening paragraph of a non-chronological report Friday 5 <sup>th</sup> March:
10.15		To write the appearance paragraph of a non-chronological report
10:45am	15 minutes	Yoga
		https://www.youtube.com/watch?v=X655B4ISakg
11:00am	Up to 45	Reading: We will be exploring poetry by reading the poem 'British' by Benjamin Zephaniah. Monday 1 <sup>st</sup> March:
	minutes	
		To learn about a poet and the historical context of a poem Tuesday 2 <sup>nd</sup> March:
		To read and analyse a poem Wednesday 3 <sup>rd</sup> March:
		To explore the writer's purpose
		Thursday 4 <sup>th</sup> March:
		To answer questions on a poem and to plan my own poem
		Friday 5 <sup>th</sup> March:
		To write my own recipe poem



11:45am	45 minutes	Lunch and break
12:30pm	Up to 45	Afternoon lesson: You will continue learning about sound and migration.
	minutes	Monday 1 <sup>st</sup> March:
		What are pitch and frequency?
		Tuesday 2 <sup>nd</sup> March:
		What do we mean by amplitude of sound?
		Wednesday 3 <sup>rd</sup> March:
		What is acoustics?
		Thursday 4 <sup>th</sup> March:
		How will climate change affect migration?
		Friday 5 <sup>th</sup> March:
		"All migrants are forced to leave their home" To what extent do you agree?
1:15pm	10 minutes	Break
1:25pm	Up to 45	Revision of Knowledge Organisers (incl. CGP Revision Guides for Year 6) / Wellbeing Session
	minutes	using Universal Strategies Documents / Mathletics / Times Tables Rockstars
2:10pm	Up to 20	PE
	minutes	https://www.youtube.com/watch?v=BDigyoBrHms
2:30pm	Up to 10	Mindfulness
	minutes	https://www.youtube.com/watch?v=ZToicYcHIOU

Thank you for your continued support and stay safe.

Mr Robbins-Ross Principal

